Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 730396, 6 pages
http://dx.doi.org/10.1155/2013/730396
Research Article

The Laplacian Spectral Radius of a Class of Unicyclic Graphs

Department of Mathematics, Taiyuan University of Science and Technology, Taiyuan 030024, China

Received 30 June 2013; Accepted 25 November 2013

Academic Editor: Ram N. Mohapatra

Copyright © 2013 Haixia Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be the set of all unicyclic graphs with vertices and cycle length . For any , consists of the (unique) cycle (say ) of length and a certain number of trees attached to the vertices of having (in total) edges. If there are at most two trees attached to the vertices of , where is even, we identify in the class of unicyclic graphs those graphs whose Laplacian spectral radii are minimal.